# SDR MASA2014040731088

- Difficulty date: May 7, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 27,501 hours, 18,741 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVERS SMOKE GOGGLES CRACKED AT BOTTOM.
